# SDR COMA9960320

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 3500023000
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN CABIN.  REPLACED BROKEN FAN BY PASS CHECK VALVE.
